# SDR SWAA2025013191792

- Difficulty date: January 31, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 49,727 hours, 30,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT SIGN LOCATED BETWEEN OVERWING EMERGENCY EXIT HAS A BROKEN ATTACHMENT.<[01] R&R CEILING MERGENCY EXIT SIGHN LIGHT ASSY LOCATED BETWEEN OVERWING EXITS PER AMM 33-51-01 OP CHECK OK.
